# SDR EE4Y2022122016842

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 46,735 hours, 31,211 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PLEASE NOTE THAT DURING THE SPECIAL DETAILED INSPECTION PER ALLEGIANT WORK CARD Nº: 534143-01-3-001 MPD, IT WAS FR/66 AFT PASSENGER/CREW DOOR SILL BEAM WITH CORROSIÓN NEXT TO THE EXISTING REPAIR.THE DAMAGES WAS FOUND BEYOND SRM LIMITS. AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER NUMBER 81149888 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB: A1M148 (ITEM 2-21)
